# SDR UPS06146791

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS FOR EMERGENCY EXIT BELOW COCKPIT HAS FLATHEAD SCREW INSTALLED INSTEAD OF WINGNUT.  CREW CAN NOT ACCESS.  REMOVED AND REPLACED QUICK RELEASE AND LOCKING PIN PER IPC 53-11-27- 01A
